MathSciNet Relay Station
MathSciNet bibliographic data
MR1890851 (2003a:54038) 54F45 (54D35)
Dranishnikov, A. On asymptotic inductive dimension. JP J. Geom. Topol. 1 (2001), no. 3, 239–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement